# SDR ASAA0540277

- Difficulty date: May 30, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N776AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25109
- Engine: Cfmint CFM563C1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2520415
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER SKIN GOUGED AT WING STA 223 BETWEEN STA 12 AND 13.  BLENDED AREA, TREATED AND PRIMED IAW EA.  (K)
